# SDR CALA9901400

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STRINGER 16R AT STA 500C.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 53-00-03, FIGURE 201.
